Alert archive / Alabama / River Flood Warnings in 2010

River Flood Warning 50, NWS Mobile, AL

May 3, 2010Mobile County, Alabama

NWS Mobile, AL issued this river flood warning at May 3, 2010, 11:08 AM CDT for Mobile County, Alabama. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
May 3, 2010, 11:08 AM CDT (16:08 UTC)
Expired
May 4, 2010, 11:56 AM CDT
In force
25 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

County Mobile County, AL

The radar

The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Sara at Saraland (SARA1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WGUS44 KMOB 031608
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1108 AM CDT MON MAY 3 2010



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA... 

  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.

.HEAVY RAINFALL HAS OCCURRED OVER THE PAST 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC097-041608-
/O.NEW.KMOB.FL.W.0050.100503T1608Z-100505T0730Z/
/SARA1.1.ER.000000T0000Z.100504T0600Z.100505T0130Z.NO/
1108 AM CDT MON MAY 3 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  BAYOU SARA AT SARALAND
* FROM THIS MORNING UNTIL LATE TUESDAY NIGHT
* AT 10AM MONDAY THE STAGE WAS...4.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 4.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 4.7 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT 4.0 FEET...FLOODING OF STREETS BEGINS. 

$$
3 follow-up statements
889 
WGUS84 KMOB 040242
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
942 PM CDT MON MAY 3 2010
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. 

  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC097-050242-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-100505T0300Z/
/SARA1.1.ER.000000T0000Z.100504T0600Z.100504T2100Z.NO/
942 PM CDT MON MAY 3 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE BAYOU SARA AT SARALAND
* UNTIL TUESDAY EVENING 
* AT 10 AM MONDAY THE STAGE WAS 4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 4 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 4.7 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
AT 4 FEET, FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE 
RAILROAD WHEN THE LEVEL REACHES 5 FEET.  

$$

ALC023-025-129-050242-
/O.EXT.KMOB.FL.W.0048.100507T0000Z-000000T0000Z/
/CLDA1.1.ER.100507T0000Z.100509T0000Z.000000T0000Z.NO/
942 PM CDT MON MAY 3 2010

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE
* AT 9 PM MONDAY THE STAGE WAS 20.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO
  NEAR 31.2 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

ALC023-025-129-050242-
/O.EXT.KMOB.FL.W.0049.100506T1930Z-000000T0000Z/
/LRYA1.1.ER.100506T1930Z.100509T0000Z.000000T0000Z.NO/
942 PM CDT MON MAY 3 2010

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY EARLY AFTERNOON UNTIL FURTHER NOTICE
* AT 8 PM MONDAY THE STAGE WAS 16.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.7 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$
698 
WGUS84 KMOB 041558
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1058 AM CDT TUE MAY 4 2010
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...
 
  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC097-050600-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-100505T0600Z/
/SARA1.1.ER.000000T0000Z.100504T1800Z.100505T0000Z.NO/
1058 AM CDT TUE MAY 4 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  BAYOU SARA AT SARALAND
* UNTIL LATE TONIGHT 
* AT 10AM MONDAY THE STAGE WAS 4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 4 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 4 FEET, FLOODING OF STREETS BEGINS. 

$$
245 
WGUS84 KMOB 041656
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1156 AM CDT TUE MAY 4 2010
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA...
 
  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.

.RECENT HEAVY RAINS HAD CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC097-041726-
/O.CAN.KMOB.FL.W.0050.000000T0000Z-100505T0600Z/
/SARA1.1.ER.000000T0000Z.100503T1550Z.100503T1550Z.NO/
1156 AM CDT TUE MAY 4 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU SARA AT SARALAND
* UNTIL LATE TONIGHT 
* AT 11AM TUESDAY THE STAGE WAS 2.5 FEET 
* FLOOD STAGE IS 4 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 3, 4:00 AM CDT, 7 hours 8 minutes earlier.

Area forecast discussion, May 3, 4:00 AM CDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT MON MAY 3 2010

.SHORT TERM (TODAY AND TONIGHT)...A WEAKENING FRONT WILL SAG
SOUTHEAST ACROSS THE AREA THROUGH TONIGHT....BRINGING BANDS OF RAIN
TO THE AREA. GUIDANCE CONTINUES TO BE A BIT ON THE WET SIDE...WITH
PRECIP H20 VALUES ON THE HIGH SIDE FROM WHAT THE SOUNDING ARE
SAYING. STILL...THE SOUNDINGS ARE PRETTY SOUPING ALONG THE COAST.
REFERENCE SLIDELL'S 00Z SOUNDING...WITH 2.35" OF PRECIP H20 AND 1600
TO 1900 J/KG OF CAPE...DEPENDING UPON THE CALCULATION METHOD. THE
850 MB JET CONTINUES TO PULL AWAY NORTHEAST...THOUGH STILL HAVE SOME
HELP FROM THE MID AND UPPER JETS. THERE IS ENOUGH INSTABILITY TO
CREATE A BAND OF TSRA OVER THE FA...THOUGH...WITH HOURLY RAINFALL
RATES OF 1" - 1.5". ON RADAR...UP TO AN INCH GROUND TRUTH. HAVE
CONTINUED THE FFA FOR THE FA INTO THIS AFTERNOON. OVERALL....THE
RISK OF ANY THUNDERSTORMS BECOMING STRONG TO SEVERE IS WEAKENING...
THOUGH STILL TO EARLY TO SAY WE AREA OUT OF THE WOODS.

FOR TEMPS...HAVE UNDERCUT TODAY'S HIGHS BY A BIT...WITH THE RAIN
COOLED AIR AND LIMITED INSOLATION. TONIGHT'S LOWS...THE GFS/MAV
SOLUTION IS SIGNIFICANTLY COOLER THAN THE NAM/MET SOLUTION...WITH
THE GFS BRINGING IN COLDER AIR BEHIND THE FRONT. DON'T REALLY HAVE A
GOOD FEELING WHICH IS HANDLING THIS PART OF THIS EVEN BETTER...SO
BLENDED. /16

A SHORTWAVE TROF CONTINUES EASTWARD ACROSS THE SOUTHEASTERN STATES
TUESDAY WITH A SURFACE WAVE ON THE FRONTAL BOUNDARY SHIFTING
EASTWARD SLOWLY AND WEAKENING.  THE FRONTAL BOUNDARY INITIALLY
EXTENDS FROM NEAR DTS INTO THE ALABAMA COASTAL WATERS THEN DRIFTS
INLAND SOMEWHAT DURING THE DAY.  HAVE GONE WITH LIKELY POPS OVER
OKALOOSA COUNTY FLORIDA WHERE BETTER MOISTURE WILL BE PRESENT ALONG
WITH THE FRONTAL BOUNDARY...TAPERING OFF TO SLIGHT CHANCE POPS OVER
THE WESTERN HALF OF THE AREA.  WITH THE SHORTWAVE EXITING THE
REGION...EXPECT CONVECTION TO BE TAPERING OFF DURING THE DAY AND
WILL HAVE JUST SMALL POPS OVER MUCH OF THE NORTHWEST FLORIDA
PANHANDLE TUESDAY EVENING.  NOT EXPECTING CONVECTIVE DEVELOPMENT ON
WEDNESDAY AS DRYING WORKS INTO THE AREA BUT APPEARS SUFFICIENT LOW
LEVEL MOISTURE WILL BE PRESENT FOR SMALL POPS NEAR DTS.
TEMPERATURES WILL BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS. /29

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...A SYSTEM DEVELOPS OVER THE
SOUTHERN PLAINS ON THURSDAY AND MOVES OFF TO THE NORTHEAST STATES
THROUGH FRIDAY...LATER BRINGING A TRAILING FRONT THROUGH THE
FORECAST AREA FRIDAY NIGHT INTO SATURDAY.  DRY CONDITIONS FOLLOW
THROUGH FRIDAY THEN WILL HAVE SMALL POPS OVER THE INTERIOR PORTION
OF THE AREA FRIDAY NIGHT THEN ACROSS MUCH OF THE AREA ON SATURDAY AS
THE FRONT MOVES THROUGH.  COOLER TEMPERATURES FOLLOW FOR SATURDAY
WITH DRY CONDITIONS SATURDAY NIGHT.  WILL HAVE SMALL POPS FOR SUNDAY
AS A RETURN FLOW SETS UP IN ADVANCE OF ANOTHER PLAINS SYSTEM AND SEA
BREEZE MAY INITIATE ISOLATED CONVECTION. /29

&&

.AVIATION (12Z ISSUANCE)...WEAKENING FRONT WILL CONTINUE SHIFT
SOUTHEAST OVER THE FA THROUGH TONIGHT. MVFR TO IFR CIGS/VSBYS
EXPECTED THROUGH THE FORECAST TIME AREA WIDE. /16

&&

.MARINE...ONSHORE FLOW HAS BEGUN TO EASE...ALBEIT SLOWLY...WITH SEAS
STILL FLIRTING WITH OR ABOVE SCY LEVELS. GUIDANCE IS ADVERTISING
WINDS SLOWLY EASING THROUGH THE DAY AS A WEAKENING FRONT APPROACHES
THE AREA....WITH THE FRONT STALLING OVER THE NORTHERN GULF TONIGHT.
THIS FRONT WASHES OUT TUESDAY INTO TUESDAY NIGHT...WITH LIGHT AND
VARIABLE FLOW OVER THE FA TONIGHT THROUGH TUESDAY NIGHT. SURFACE
HIGH PRESSURE MOVES OVER THE SOUTHEASTERN CONUS TONIGHT THROUGH
TUESDAY WITH THE FRONT. WEAK ONSHORE FLOW WILL RETURN TO THE AREA
BY THE END OF THURSDAY. THIS ONSHORE FLOW WILL LAST INTO THE
WEEKEND...WITH SOME STRENGTHENING AHEAD OF A FRONT EXPECTED TO SAG
ACROSS THE AREA SATURDAY INTO SATURDAY NIGHT. /16

&&

.FIRE WEATHER...NO CONCERNS.  RELATIVE HUMIDITIES REMAIN WELL ABOVE
CRITICAL LEVELS TODAY AND TUESDAY AND REMAIN ABOVE CRITICAL LEVELS
ON WEDNESDAY AS WELL. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  68  87  64 /  60  30  20  10
PENSACOLA   78  69  84  68 /  80  50  40  10
DESTIN      77  71  81  69 /  90  60  60  20
EVERGREEN   82  66  90  60 /  70  30  20  10
WAYNESBORO  85  59  89  56 /  30  20  20  05
CAMDEN      84  60  90  59 /  60  30  20  05
CRESTVIEW   81  68  89  62 /  90  50  60  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
     BALDWIN...UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES: AND
     GEORGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, May 3, 5:45 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT MON MAY 3 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...TODAY THROUGH TONIGHT...

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES FOR ALMOST OF THE
AREA. A WEAKENING FRONT WILL SAG SOUTH OVER THE AREA TODAY THROUGH
TONIGHT...WITH THUNDERSTORMS FORMING ALONG IT. AS THESE
THUNDERSTORMS MOVE NORTHEAST...ENOUGH INSTABILITY WILL BE AVAILABLE
FOR A FEW TO BECOME STRONG OR SEVERE. WITH A WARM ATMOSPHERE...
DAMAGING WINDS TO 60 MPH ARE THE PRIMARY THREAT.

A MODERATE TO AT TIMES STRONG ONSHORE FLOW OVER THE MARINE AREA WILL
EASE THROUGH TODAY. AN INCREASED RISK FOR SMALL CRAFT IS STILL
POSSIBLE UNTIL WINDS AND SEAS SETTLE. A HIGH RISK FOR DANGEROUS RIP
CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE ACROSS THE THE WESTERN FLORIDA PANHANDLE AND SOUTH-CENTRAL
ALABAMA TUESDAY MORNING AS THE COLD FRONT WEAKENS AND MOVES
OFFSHORE.

A CHANCE FOR SHOWERS AND THUNDERSTORMS RETURNS FOR SATURDAY AS
ANOTHER COLD FRONT ADVANCES FROM THE CENTRAL PLAINS AND MOVES INTO
THE AREA. SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED FROM
TUESDAY THROUGH SATURDAY ALTHOUGH LOCALLY HEAVY RAINFALL MAY OCCUR
OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

LOCAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED AT TIMES THROUGH MONDAY.

In the hours before

Local storm report, May 3, 9:02 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
902 AM CDT MON MAY 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      ATMORE                  31.02N 87.49W
05/03/2010                   ESCAMBIA           AL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED NUMEROUS ROADS CLOSED IN
            ATMORE DUE TO FLOODING

&&

CULLEN

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:49 PM CDTAreal Flood AdvisoryMOBMobile101 min
May 3, 2:26 AM CDTSmall Craft AdvisoryMOB5 hr
May 3, 5:18 AM CDTAreal Flood AdvisoryMOBMobile117 min
May 3, 6:13 AM CDTAreal Flood AdvisoryMOBClarke, Mobile, Washington107 min
May 3, 7:21 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile114 min
May 3, 7:42 AM CDTFlash Flood WarningMOBBaldwin, Escambia, Mobile, Monroe2 hr
May 3, 8:52 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe113 min
May 3, 9:37 AM CDTAreal Flood AdvisoryMOBBaldwin, Escambia113 min
May 3, 10:42 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia2 hr
May 3, 4:38 PM CDTSpecial Marine WarningMOB67 min
May 3, 6:31 PM CDTSpecial Marine WarningMOB59 min

Nearby

River Flood Warnings in Alabama, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.